RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 5, Pages 621–626 (Mi mz5217)  

This article is cited in 2 scientific papers (total in 2 papers)

Convex hypersurfaces in $\mathbf C^n$

V. K. Beloshapka, S. N. Bychkov


Full text: PDF file (552 kB)

English version:
Mathematical Notes, 1986, 40:5, 854–857

Bibliographic databases:

UDC: 517.5
Received: 18.05.1984
Revised: 10.02.1986

Citation: V. K. Beloshapka, S. N. Bychkov, “Convex hypersurfaces in $\mathbf C^n$”, Mat. Zametki, 40:5 (1986), 621–626; Math. Notes, 40:5 (1986), 854–857

Citation in format AMSBIB
\Bibitem{BelByc86}
\by V.~K.~Beloshapka, S.~N.~Bychkov
\paper Convex hypersurfaces in~$\mathbf C^n$
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 5
\pages 621--626
\mathnet{http://mi.mathnet.ru/mz5217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=886182}
\zmath{https://zbmath.org/?q=an:0618.32007}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 5
\pages 854--857
\crossref{https://doi.org/10.1007/BF01159703}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J487800006}


Linking options:
  • http://mi.mathnet.ru/eng/mz5217
  • http://mi.mathnet.ru/eng/mz/v40/i5/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Borisenko, “Immersion of Kähler Manifolds in the Class of Convex Submanifolds”, Math. Notes, 100:4 (2016), 526–530  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019